Alert archive / North Carolina / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 93, NWS Raleigh, NC

June 20, 2015Edgecombe County, Nash County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 20, 2015, 10:30 PM EDT for Edgecombe County, Nash County, North Carolina. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2015, 10:30 PM EDT (02:30 UTC)
Expired
Jun 20, 2015, 10:52 PM EDT
In force
22 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon

Counties Edgecombe County, NC, Nash County, NC

The radar

The Raleigh/Durham radar (KRAX), 76 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:26 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 2.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2114 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

864 
WUUS52 KRAH 210230
SVRRAH
NCC065-127-210315-
/O.NEW.KRAH.SV.W.0093.150621T0230Z-150621T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1030 PM EDT SAT JUN 20 2015

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NASH COUNTY IN CENTRAL NORTH CAROLINA...
  NORTHWESTERN EDGECOMBE COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 1115 PM EDT

* AT 1029 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS
  LOCATED NEAR DORTCHES...OR 9 MILES NORTHEAST OF NASHVILLE...AND
  MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROCKY MOUNT...NASHVILLE...DORTCHES...RED OAK...SPRING HOPE...
  WHITAKERS...CASTALIA...AVENTON...BATTLEBORO AND TAR RIVER
  RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS ARE RESPONSIBLE FOR NUMEROUS INJURIES...
DEATHS...AND A SIGNIFICANT AMOUNT OF PROPERTY DAMAGE EACH YEAR...
TYPICALLY IN ASSOCIATION WITH FALLING TREES OR TREE BRANCHES. IF
OUTSIDE...SEEK SHELTER IMMEDIATELY. MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 3583 7806 3599 7815 3619 7800 3618 7798
      3619 7797 3618 7795 3619 7792 3617 7792
      3614 7789 3614 7778 3616 7775 3613 7772
      3615 7768 3611 7762 3609 7753 3606 7754
      3604 7753
TIME...MOT...LOC 0229Z 258DEG 30KT 3608 7786 

$$

VINCENT
1 follow-up statement
855 
WWUS52 KRAH 210252
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1052 PM EDT SAT JUN 20 2015

NCC065-127-210301-
/O.CAN.KRAH.SV.W.0093.000000T0000Z-150621T0315Z/
NASH NC-EDGECOMBE NC-
1052 PM EDT SAT JUN 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR NASH AND NORTHWESTERN
EDGECOMBE COUNTIES IS CANCELLED...
    
THE STORM THAT PROMPTED THE WARNING HAS TRACKED NORTHEAST INTO 
HALIFAX COUNTY...THEREFORE THE WARNING FOR NASH AND EDGECOMBE 
COUNTIES HAS BEEN CANCELLED.

LAT...LON 3583 7806 3599 7815 3619 7800 3618 7798
      3619 7797 3618 7795 3619 7792 3617 7792
      3614 7789 3614 7778 3616 7775 3613 7772
      3615 7768 3611 7762 3609 7753 3606 7754
      3604 7753
TIME...MOT...LOC 0250Z 258DEG 30KT 3612 7763 

$$

VINCENT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 10:18 PM EDT, 12 minutes earlier.

Area forecast discussion, Jun 20, 10:18 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
1018 PM EDT SAT JUN 20 2015

.SYNOPSIS...THE REMNANTS OF TROPICAL CYCLONE BILL WILL PASS ACROSS
THE MID ATLANTIC STATES TONIGHT. STRONG HIGH PRESSURE WILL RETURN
WITH THE ASSOCIATED HEAT SUNDAY THROUGH MID WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 1016 PM EDT SATURDAY...

REMNANTS OF TROPICAL STORM BILL ARE CURRENTLY MOVING THROUGH THE
OHIO VALLEY... AND CONTINUE TO INFLUENCE OUR WEATHER... AS A SURFACE
TROUGH/CONFLUENT AREA EXTENDED FROM THE LOW INTO NORTH CAROLINA...
WHILE THE MID LEVEL TROUGH AXIS... AND VORT MAX CROSS OVERNIGHT.
SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP... MAINLY IN THE
NORTHERN HALF OF THE AREA... CLOSER TO THIS FORCING. EXPECT THE
ACTIVITY TO DIMINISH OVERNIGHT AS THE MID LEVEL TROUGH AXIS MOVES
EASTWARD. WARM AND HUMID AIR MASS REMAINS IN PLACE ACROSS THE
AREA... WITH DEWPOINTS IN THE 70S MOST PLACES... WILL SUPPORT WARM
LOWS IN THE LOW TO MID 70S.

&&

.SHORT TERM /SUNDAY AND SUNDAY NIGHT/...
AS OF 410 PM EDT SATURDAY...

THE PERSISTENT SUB-TROPICAL RIDGE ALONG THE SOUTHEASTERN US COAST IN
RECENT DAYS WILL RETROGRADE INTO THE INTERIOR SOUTHEAST AND RE-
ESTABLISH INFLUENCE INTO THE CAROLINAS/SOUTHERN MID-ATLANTIC STATES
IN THE WAKE OF THE REMNANTS OF BILL. HOT TEMPERATURES WILL
CONSEQUENTLY CONTINUE OVER CENTRAL NC...WITH HIGHS MOSTLY IN THE
MIDDLE TO UPPER 90S. A MODIFIED EML AND ASSOCIATED STEEP MID LEVEL
LAPSE RATES ~7.5 C/KM WILL BE DIRECTED EAST ACROSS THE TN VALLEY AND
CENTRAL APPALACHIANS BY SUN AFTERNOON. ALTHOUGH FORECAST SOUNDINGS
INDICATE THE EML SHOULD LARGELY CAP THE ENVIRONMENT TO DEEP
CONVECTION OVER CENTRAL NC...THE STEEP LAPSE RATES ALOFT WOULD
SUPPORT EXPLOSIVE THUNDERSTORM GROWTH WHERE/IF THE CAP CAN BE
BROKEN...WITH THE RELATIVE BEST CHANCE OF THAT BEING OVER THE
NORTHERN PIEDMONT DURING THE LATE AFTERNOON-EVENING OWING TO THE
PROBABLE APPROACH OF UPSTREAM STORMS FROM THE HIGHER TERRAIN OVER
THE VIRGINIAS. PERSISTENCE LOWS AGAIN MOSTLY IN THE LOWER TO MIDDLE
70S.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
AS OF 315 PM SATURDAY...

AFTER A BRIEF BREAK IN THE PERSISTENT MID LEVEL RIDGING THIS
WEEKEND...RIDGING WILL ONCE AGAIN EXPAND EASTWARD ACROSS THE
SOUTHEAST US THROUGH EARLY/MID NEXT WEEK. GIVEN THIS FEATURE AND THE
FACT THAT THE MAIN BAND OF WESTERLIES WILL REMAIN NORTH OF THE
AREA...ISOLATED TO WIDELY SCATTERED MAINLY DIURNAL STORMS ARE
EXPECTED. IN ADDITION...ANOTHER ROUND OF EXCESSIVE HEAT IS EXPECTED
WITH HIGHS IN THE UPPER 90S TO LOWER 100S (LIKELY NECESSITATING MORE
HEAT ADVISORIES) AND OVERNIGHT LOWS IN THE LOW/MID 70S.

THE RIDGE OVER THE EAST COAST IS PROGGED TO BREAK DOWN BY THE END OF
THE WEEK AND ESPECIALLY INTO THE WEEKEND AS ANOTHER RIDGE REALLY
BEGINS TO AMPLIFY ON THE WEST COAST...THUS INDUCING TROUGHING ON THE
EAST COAST. A FRONT WILL APPROACH THE AREA FRIDAY INTO SATURDAY. ALL
OF THIS WILL LEAD TO INCREASING PRECIP CHANCES AND A BREAK IN THE
EXCESSIVE HEAT (ALTHOUGH TEMPS WILL STILL BE ABOVE NORMAL).

&&

.AVIATION /00Z SUNDAY THROUGH WEDNESDAY/...
AS OF 739 PM SATURDAY...

SCATTERED THUNDERSTORMS WILL CONTINUE TO CROSS THE AREA THIS
EVENING... BRINGING THE POTENTIAL FOR BRIEF PERIODS OF SUB-VFR
CONDITIONS. OTHERWISE... VFR CONDITIONS WILL PREVAIL THROUGH THE 24
HOUR PERIOD. SOUTHWEST WINDS WILL CONTINUE... WITH GUSTS OF 20-30
KTS DIMINISHING OVER THE NEXT SEVERAL HOURS.

OUTLOOK: MAINLY VFR...EXCEPT FOR IN MAINLY DIURNALLY-DRIVEN SHOWERS
AND STORMS AMIDST WEST TO WEST NORTHWEST FLOW ALOFT...SOME OF WHICH
MAY EVOLVE INTO A RELATIVELY ORGANIZED COMPLEX OF STORMS CAPABLE OF
PRODUCING STRONG-SEVERE WIND GUSTS...THROUGH THE MIDDLE OF NEXT
WEEK.

&&

.CLIMATE...
REC
          REC            HI
DAY       MAX    YR      MIN   YR
RDU RECORDS

06/21     101   1933     75   1933

GSO RECORDS

06/21     100   1933     75   1924

FAY RECORDS

06/21     105   1933     74   1999

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...PWB
NEAR TERM...30
SHORT TERM...26
LONG TERM...KRD
AVIATION...30/26
CLIMATE...RAH
Hazardous weather outlook, Jun 20, 8:07 PM EDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
807 PM EDT SAT JUN 20 2015

NCZ008>011-025>028-040>043-076-077-220015-
GRANVILLE-VANCE-WARREN-HALIFAX-DURHAM-FRANKLIN-NASH-EDGECOMBE-
CHATHAM-WAKE-JOHNSTON-WILSON-LEE-HARNETT-
807 PM EDT SAT JUN 20 2015

...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ABOVE NORMAL TEMPERATURES WILL PERSIST THROUGH MOST OF THE
UPCOMING WEEK. A HEAT ADVISORY MAY BE NEEDED AT TIMES FOR
PORTIONS OF CENTRAL NORTH CAROLINA...ESPECIALLY SOUTH AND EAST OF
THE TRIANGLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THROUGH 11 PM THIS EVENING...OR
UNTIL SEVERE THUNDERSTORM WATCH 318 IS CANCELLED.

NCZ007-021>024-038-039-073>075-078-083>086-088-089-220015-
PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DAVIDSON-RANDOLPH-STANLY-
MONTGOMERY-MOORE-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-
SAMPSON-
807 PM EDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ABOVE NORMAL TEMPERATURES WILL PERSIST THROUGH MOST OF THE
UPCOMING WEEK. A HEAT ADVISORY MAY BE NEEDED AT TIMES FOR
PORTIONS OF CENTRAL NORTH CAROLINA...ESPECIALLY SOUTH AND EAST OF
THE TRIANGLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VINCENT

In the hours before

Local storm report, Jun 20, 9:16 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
916 PM EDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     1 N TUNGSTEN            36.54N  78.47W
06/20/2015                   GRANVILLE          NC   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER RAH1500735

TCC
Local storm report, Jun 20, 9:26 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
926 PM EDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND DMG     1 NE NORLINA            36.45N  78.18W
06/20/2015                   WARREN             NC   911 CALL CENTER

            TREE DOWN ON HOUSE.

&&

EVENT NUMBER RAH1500736

TCC
Special weather statement, Jun 20, 9:31 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
931 PM EDT SAT JUN 20 2015

NCZ041-042-210230-
WAKE NC-JOHNSTON NC-
931 PM EDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF SOUTHEASTERN WAKE
AND NORTHWESTERN JOHNSTON COUNTIES UNTIL 1030 PM EDT...

AT 930 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF GARNER...OR 9 MILES
SOUTHEAST OF RALEIGH...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS AS HIGH AS 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RALEIGH...GARNER...CLAYTON...ZEBULON...KNIGHTDALE...WENDELL...
ROLESVILLE...LAKE BENSON AND EMIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.

&&

LAT...LON 3593 7835 3591 7835 3590 7833 3590 7831
      3587 7828 3577 7825 3575 7823 3575 7822
      3573 7821 3559 7862 3582 7872 3594 7840
TIME...MOT...LOC 0130Z 244DEG 35KT 3575 7852

VINCENT
Local storm report, Jun 20, 9:54 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
954 PM EDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     3 NE NEW HOPE           35.84N  78.53W
06/20/2015                   WAKE               NC   BROADCAST MEDIA

            TREE DOWN ON A HOUSE AND TRUCK

&&

EVENT NUMBER RAH1500738

SEC
Special weather statement, Jun 20, 9:57 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
957 PM EDT SAT JUN 20 2015

NCZ038-210300-
DAVIDSON NC-
957 PM EDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF DAVIDSON COUNTY
UNTIL 1100 PM EDT...

AT 957 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLEVELAND...OR 9 MILES EAST OF
STATESVILLE...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEXINGTON...THOMASVILLE...LINWOOD...HIGH ROCK LAKE...DENTON...
GORDONTOWN...HIGH ROCK BOAT DOCK MARINA...HIGH ROCK LAKE MARINA &
CAMPGROUND...NC WILDLIFE ACCESS BOAT LAUNCH AND HIGH ROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS UP TO 40 MPH
ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND TRASH
CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

&&

LAT...LON 3584 8048 3583 8046 3583 8043 3585 8042
      3584 8039 3586 8039 3588 8042 3589 8037
      3591 8037 3591 8005 3560 8006 3559 8006
      3560 8023 3568 8033 3572 8033 3572 8038
      3574 8046 3577 8045 3579 8048 3581 8047
TIME...MOT...LOC 0157Z 266DEG 21KT 3575 8072

VINCENT
Local storm report, Jun 20, 10:15 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1015 PM EDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     3 E EMIT                35.73N  78.21W
06/20/2015                   JOHNSTON           NC   SOCIAL MEDIA

            TREE DOWN

&&

EVENT NUMBER RAH1500739

TCC

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:28 PM EDTSpecial Weather StatementRAHWake47 min
Jun 20, 8:38 PM EDTSevere Thunderstorm WarningRAHHalifax, Warren52 min
Jun 20, 8:46 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake44 min
Jun 20, 9:09 PM EDTSevere Thunderstorm WarningRAHFranklin, Vance, Warren44 min
Jun 20, 9:25 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Franklin, Nash65 min
Jun 20, 9:31 PM EDTSpecial Weather StatementRAHWake59 min
Jun 20, 9:34 PM EDTSevere Thunderstorm WarningRAHHalifax41 min
Jun 20, 9:42 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake48 min
Jun 20, 9:57 PM EDTSpecial Weather StatementRAHDavidson63 min
Jun 20, 10:20 PM EDTSevere Thunderstorm WarningRAHHalifax40 min
Jun 20, 11:07 PM EDTSpecial Weather StatementRAHHalifax23 min
Jun 21, 4:04 PM EDTHeat AdvisoryRAHCumberland, Edgecombe, Halifax, Harnett, Hoke, Johnston and 5 more27 hr
Jun 21, 7:35 PM EDTSpecial Weather StatementRAHForsyth, Guilford55 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.